Les groupes d'holonomie des espaces généralisés

E. Cartan Paris

TBD mathscidoc:1701.33658

Acta Mathematica, 48, (1), 1-42, 1926.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 80 downloads ] [ 0 comments ]
@inproceedings{e.1926les,
  title={Les groupes d'holonomie des espaces généralisés},
  author={E. Cartan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203043769782367},
  booktitle={Acta Mathematica},
  volume={48},
  number={1},
  pages={1-42},
  year={1926},
}
E. Cartan. Les groupes d'holonomie des espaces généralisés. 1926. Vol. 48. In Acta Mathematica. pp.1-42. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203043769782367.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved